# SDR IPXA2018031927580

- Difficulty date: March 18, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 83,658 hours, 14,250 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR DOES NOT WORK.  R & R THE BATTERIES OF THE DOOR SLIDE IAW AMM 25-61-15 PB 501, REV 90.  FOR BOTTLE PRESSURE. FOUND SATISFACTORY.
